What will help severe upper back pain following tummy tuck?

I had a TT 11/15 was doing great at 8 day po check off pain meds and about 90 % upright. Around po day 10 I started having upper back pain with tingling to my hands and feet. I've added a muscle relaxer to my daily meds, but I'm having to start back on the pain med with the flexiril. I want to be back to normal.

Doctor Answers 2

Back Pain After TT

Dear linz1982,

Most likely the source of your back pain is from walking flexed over. This is going to require stretching exercises to get your spine extending again to eliminate that pain.

I hope this has been helpful.

Robert D. Wilcox, MD


Dallas Plastic Surgeon
4.1 out of 5 stars 22 reviews

Severe upper back pain.

Thanks for this question. Your back pain and tingling of the hands and feet is very concerning and abnormal. I suggest you call your plastic surgeon and make them aware of these new symptoms. Best, Dr. ALDO

Aldo Guerra, MD
Scottsdale Plastic Surgeon
4.9 out of 5 stars 202 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.